Journal of mathematical economics

Journal of mathematical economics

4.11 - 1251 ratings - Source

(2001) show that, if we let m tend to infinity, the replication of an allocation which is feasible on average in the basic economy ... (2001), illustrates the type of problems that may arise: individuals who are ex ante identical are not treated equally in the core of the ... /Journal of Mathematical Economics 38 (2002) 1-4 I 35.

Title:Journal of mathematical economics
Publisher: - 2002


You Must CONTINUE and create a free account to access unlimited downloads & streaming